# SDR COEA2010060212917

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000220
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  MAJOR REPAIR:  WHILE WORKING LT CREASE BEAM WEB BETWEEN FR 12-18, FOUND PREVIOUS TOOLING DAMAGE ON CREASE BEAM OUTER CHORD.  BLENDED OUT AND REQUEST TO "LEAVE AS IS".  AWAITING SRAS FROM ATR.
